# SDR AWXA960622

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7837 - PAE - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AT BS 907, STRINGER 27R AT STRINGER SPLICE.  REPAIRED STRINGER 27 RIGHT, BS 887-927 AS PER SRM 53-10-3.  (M)
